About this item
- Uses: Temporary Relief of Occasional Headaches and Minor Aches and Pains With Accompanying Sleeplessness.
Warnings: Alcohol Warning: If You Consume 3 Or More Alcoholic Drinks Every Day, Ask Your Doctor Whether You Should Take Acetaminophen Or Other Pain Relievers Or Fever Reducers. Acetaminophen May Cause Liver Damage. Do Not Use: With Any Other Product Containing Acetaminopehn, With Any Other Product Containing Dephenhydramine, Even One Used On Skin, In Children Under 12 Years of Age. Ask A Doctor Before Use If You Have: A Breathing Problem Such As Emphysema Or Chronic Bronchitis, Trouble Urinating Due to An Enlarged Prostate Gland, Glaucoma. Ask A Doctor Or Pharmacist Before Use If You Are Taking Sedatives Or Tranquilizers. When Using This Product: Drowsiness Will Occur, Avoid Alcoholic Drinks, Do Not Drive A Motor Vehicle Or Operate Machinery. Stop Use and Ask A Doctor If: Sleeplessness Persists Continuously For More Than 2 Weeks. Insomnia May Be A Symptom of Serious Underlying Medical Illness. Pain Gets Worse Or Lasts More Than 10 Days, Fever Gets Worse Or Lasts More Than 3 Days, Redness Or Swelling Is Present, New Symptoms Occur. These Could Be Signs of A Serious Condition. If Pregnant Or Breast-Feeding, Ask A Health Professional Before Use. Keep Out of Reach of Children. Overdose Warning: Taking More Than The Recommended Dose (Overdose) May Cause Liver Damage. In Case of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away. Quick Medical Attention Is Critical For Adults As Well As For Children Even If You Do Not Notice Any Signs Or Symptoms.
Active Ingredients: (In Each Gelcap) Acetaminophen 500 MgPain Reliever, Diphenhydramine Hcl 25 MgNighttime Sleep Aid. Inactive Ingredients: Colloidal Sulicon Dioxide, Croscarmellose Sodium, Fd&C Blue #1, Fd&C Red #3, Gelatin, Hydroxypropyl Cellulose, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Propylene Glycol, Shellac Glaze, Stearic Acid, Titanium Dioxide
Directions: Do Not Take More Than Directed (See Overdose Warning). Adults and Children 12 Years and Over: Take 2 Gelcaps At Bedtime. Do Not Take More Than 8 Gelcaps In 24 Hours. Children Under 12 Years: Do Not Use This Adult Product In Children Under 12 Years of Age. This Will Provide More Than The Recommended Dose (Overdose) and May Cause Liver Damage. Other Information: Store At Controlled Room Temperature 15 to 30 C (59 to 86 F). See End Flap For Expiration Date and Lot Number
|Shipping Weight (in pounds):||0.09|
|Product in Inches (L x W x H):||1.77 x 1.77 x 2.99|
|Assembled in Country of Origin:||USA|
|Origin of Components:||USA|
Be the first to review this item. Share your rating and review so that other customers can decide if this is the right item for them.
Ask a question
If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
Walmart does not sponsor, recommend or endorse any third party product or service, or any customer ideas or advice.
Questions will be checked against our question guidelines and posted within five to seven business days.